| Model Number |
SGL-1 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
12/06/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, while being applied in the mesoappendix during laparoscopic appendectomy, the surgeon performed knot pusher technique and the suture was broke.Another suture was used to complete the case.There was no patient injury.